# SDR SWAA2023072180377

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8828L
- Make and model: Boeing 737-8
- Aircraft serial: 67474
- Aircraft time: 1,862 hours, 1,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA JUMPSEAT FLASHLIGHT INOP.  BOTH FWD FA FLASHLIGHT OPS CK GOOD NO DEFECTS REF AMM 25-64-00.
